toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Hernandez, R.R. pdf  url
openurl 
  Title Schwarzian derivatives and a linearly invariant family in c(n) Type
  Year 2006 Publication Pacific Journal Of Mathematics Abbreviated Journal Pac. J. Math.  
  Volume 228 Issue 2 Pages 201-218  
  Keywords several complex varaibles; Schwarzian derivative; linearly invariant families; sturm comparison  
  Abstract We use Oda's definition of the Schwarzian derivative for locally univalent holomorphic maps F in several complex variables to define a Schwarzian derivative operator phi F. We use the Bergman metric to define a norm 11,vertical bar vertical bar phi F vertical bar vertical bar for this operator, which in the ball is invariant under composition with automorphisms. We study the linearly invariant family F-alpha = {F : B-n -> C-n vertical bar F(0) = 0, DF(0) = Id, vertical bar vertical bar phi F vertical bar vertical bar <= alpha}, estimating its order and norm order.  
  Address Univ Adolfo Ibanez, Fac Ciencias & Tecnol, Penalolen 2640, Chile, Email: rodrigo.hernandez@uai.cl  
  Corporate Author Thesis  
  Publisher Pacific Journal Mathematics Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0030-8730 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000248988600001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 41  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: